# SDR 07FDEA02384

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6523555108
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRUCTURE, BS 740, AT FWD  END OF DELTA BEAM, "T" BRACKET, WL 150, RBL 5", IS GOUGED IN FWD RADIUS AREA.  REMOVED "T"  BRACKET REF SRM 51-30-2.  INSTALLED NEW "T" BRACKET AND FASTENERS REF SRM 51-30-02.
